I've been on the depo shot for 3 months now and I thought that the 9 was my last day so Friday night me and my boyfriend had sex and he came inside me the next day I took the Ella pill and after taking it I've been have lower abdominal pain for two days and haven't been able to eat what does this mean
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Posted 25 Feb 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer